# SDR SCNA96079

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1495146
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND ON STRINGER 25L, BS 1166-BS 1183.  REMOVED CORRODED SECTION, FABRICATED AND INSTALLED A NEW SECTION IN ACCORDANCE WITH B727 SRM 53-10-3, FIGURE 2.
